Advanced search
Start date
Betweenand

Eigenvalues of integral operators generated by kernels satisfying abstract Hölder conditions

Grant number: 11/21300-7
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): May 01, 2012
Effective date (End): March 30, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Valdir Antonio Menegatto
Grantee:Thaís Jordão
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated scholarship(s):12/25097-4 - Eigenvalues of integral operators generated by kernels satisfying a holder condition defined by spherical convolution, BE.EP.PD

Abstract

The project seeks decay rates for eigenvalues of integral operators generated by smooth kernels on the sphere. The intended analysis will be based on abstract Hölder assumptions on the generating kernel, taking into account existing decay rates with other Hölder conditions. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
JORDAO, THAIS; SUN, XINGPING. GENERAL TYPES OF SPHERICAL MEAN OPERATORS AND K-FUNCTIONALS OF FRACTIONAL ORDERS. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 14, n. 3, p. 743-757, . (12/25097-4, 11/21300-7)
JORDAO, T.; MENEGATTO, V. A.. ESTIMATES FOR FOURIER SUMS AND EIGENVALUES OF INTEGRAL OPERATORS VIA MULTIPLIERS ON THE SPHERE. Proceedings of the American Mathematical Society, v. 144, n. 1, p. 269-283, . (14/06209-1, 11/21300-7)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.